×

Found 27 Documents (Results 1–27)

Volterra-type quadratic stochastic operators with a homogeneous tournament. (English. Russian original) Zbl 07803128

J. Math. Sci., New York 278, No. 3, 546-556 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 4, 783-794 (2022).
MSC:  47-XX 34Dxx 37-XX
PDFBibTeX XMLCite
Full Text: DOI

Quadratic homeomorphisms of the two-dimensional simplex and their trajectories. (English) Zbl 1369.47079

Russo, Bernard (ed.) et al., Topics in functional analysis and algebra. USA-Uzbekistan conference on analysis and mathematical physics, California State University, Fullerton, CA, USA, May 20–23, 2014. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1928-8/pbk; 978-1-4704-3528-8/ebook). Contemporary Mathematics 672, 179-184 (2016).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Software